# SDR SWIA201231225

- Difficulty date: July 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 20,506 hours, 12,213 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED WOW INPUT CAUTION MESSAGE.  LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  (FLT 5174)  ADJUSTED NLG WOFFW, CENTERED SENSOR PX03 AND PX11 IAW MM.
